# SDR HNAA2016062000193

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 48,958 hours, 56,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LOWER SIDEWALL EMERGENCY LIGHT DIM AT 11AC.  R & R LIGHT BULBS ON EMERGENCY EXIT SIGN AT 11AC.  OPS CHECK GOOD.
